# SDR AALA20061094

- Difficulty date: November 23, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT BULL NOSE PANEL ABOVE SEAT 5E INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT BULL NOSE PANEL ABOVE SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
